MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. CORODYN; CATHETER, FLOW DIRECTED

B. BRAUN MEDICAL INC. CORODYN; CATHETER, FLOW DIRECTED
Model Number 601278-02
Medical Device Problem Codes Obstruction of Flow (2423); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: event 3: event description:could not get an 025 wire (and they mentioned 018" as well) through the endhole of the catheters on several different occasions.Also, the doctor said he tried using an.025" tip delecting wire and it wouldn't go to the endhole even.He said it stopped a good amount before the endhole (1cm?) and definitely wouldn't go through so he wasn't able to deflect the tip of the catheter.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical.Internal report number (b)(4).Event 3 the complaint is under evaluation.A follow-up report will be provided after the examination results are available.
 
Additional Manufacturer Narrative
Event 3: this report has been identified as b.Braun medical internal report number (b)(4).No sample and/or lot number were provided.Further investigation of the complaint is not possible without a sample and/or lot number.The actual defective device is valuable tool in investigating the cause of this incident.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
CORODYN
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
861 marcon blvd.
allentown PA 18109
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
861 marcon blvd.
allentown PA 18109
Manufacturer Contact
jonathan severino
861 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key15519385
Report Number2523676-2022-00491
Device Sequence Number20347754
Product Code DYG
UDI-Device Identifier04046955651634
UDI-Public(01)04046955651634
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K822806
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number601278-02
Device Catalogue Number601278-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2022
Supplement Date Received by Manufacturer09/01/2022
Initial Report FDA Received Date09/30/2022
Supplement Report FDA Received Date11/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown